# SDR AUS20010755

- Difficulty date: July 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 1016200191
- Condition: Corroded
- Location: Horizontal Stabi
- Part time: 22,579 cycles
- Component: Horizontal Stabi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER AFT UPPER FITTING CONTAINED SEVEREINTERGRANNULAR CORROSION. NDI CARRIED OUT ON FITTING FOLLOWINGREMOVAL FOUND THREE CRACKS BETWEEN THE BOLT HOLES.
